# SDR AALA982165

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN DENT .375 INCH BY 4 INCH APPROX 40 INCHES BELOW THE L3 WINDOW.  TRIMMED OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3 PAGES 5-8 FIG 1.  (M)
